# SDR USAA991344

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM APPROX 6 FT FORWARD CABIN STATION 328 - RBL 51. CORROSION LEVEL.  INSTALLED DOUBLER PER TR 53-10-13.  (M)
